Found 27 Documents (Results 1–27)

Singular integral operators and elliptic boundary-value problems. I. (English. Russian original) Zbl 1448.42001

J. Math. Sci., New York 245, No. 6, 695-891 (2020); translation from Sovrem. Mat., Fundam. Napravl. 63, No. 1, 1-189 (2017).
MSC:  42-02 42B25 30E25
Full Text: DOI

Orthogonal and symplectic \(n\)-level densities. (English) Zbl 1435.11002

Memoirs of the American Mathematical Society 1194. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2685-9/print; 978-1-4704-4262-0/ebook). vi, 98 p. (2018).
Full Text: DOI arXiv

The method of Cauchy-type integrals in discontinuous boundary value problems of the theory of holomorphic functions of a complex variable. (English. Russian original) Zbl 0406.30034

J. Sov. Math. 7, 309-414 (1977); translation from Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat. 7, 5-162 (1975).
MSC:  30E25 30E20 45E05
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field

all top 3